# SDR SWI2025F01076

- Difficulty date: July 21, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 28,306 hours, 16,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA R/H SEAT TRACK BETWEEN FR 12 - FR 18 CORRODED.  (C-CHECK RO 08/10/2025)PERFORMED A SEAT TRACK UPPER CAP REPAIR AT FRAME 17 REF SRM 53-10-10/REPAIR 01P. SEE CONTINUATION CARD FOR WORKED PERFORMED.
